MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561600
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).
 
Event or Problem Description
Note: this report pertains to one of two captivator emr devices used during the same procedure.It was reported to boston scientific corporation that two captivator emr devices were intended to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2022.During preparation, the sterile packaging of the emr kit were opened and the sterile barrier was compromised.The same problem occurred with the second captivator emr device.The procedure was completed with the third captivator emr device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this report pertains to one of two captivator emr devices used during the same procedure.It was reported to boston scientific corporation that two captivator emr devices were intended to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2022.During preparation, the sterile packaging of the emr kit was opened and the sterile barrier was compromised.The same problem occurred with the second captivator emr device.The procedure was completed with a third captivator emr device.There were no patient complications reported as a result of this event.Additional information received on january 11, 2023: it was reported to boston scientific corporation that the two captivator emr devices were intended to be used in the esophagus.Additionally, it was noticed that the device pouch was torn.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16109151
Report Number3005099803-2022-07905
Device Sequence Number7673560
Product Code FDI
UDI-Device Identifier08714729842675
UDI-Public08714729842675
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561600
Device Catalogue Number50662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown